Indefinite trans-Sasakian manifold admitting an ascreen half lightlike submanifold
Commun. Korean Math. Soc. 2014 Vol. 29, No. 3, 451-461
https://doi.org/10.4134/CKMS.2014.29.3.451
Published online July 1, 2014
Dae Ho Jin
Dongguk University
Abstract : We study the geometry of indefinite trans-Sasakian manifold $\bar{M}$, of type $(\alpha, \beta)$, admitting a half lightlike submanifold $M$ such that the structure vector field of $\bar{M}$ does not belong to the screen and coscreen distributions of $M$. The purpose of this paper is to prove several classification theorems of such an indefinite trans-Sasakian manifold.
Keywords : indefinite generalized Sasakian space form, indefinite trans-Sasakian manifold, half lightlike submanifold
MSC numbers : Primary 53C25, 53C40, 53C50
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd